# SDR DALA2022042602936

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 46,021 hours, 23,904 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 - OXYGEN PANEL MASK DEPLOYED LOCATIONS 10F. CORRECTIVE ACTION: STOWED O2 MASK & PANEL. REF. A319 AMM 35-21.(2210810)
